# SDR C77A20200219009

- Difficulty date: December 6, 2019
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 13,409 hours, 8,429 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE BASIC CHECK IN BNA, CRACK DAMAGE WAS FOUND IN TWO LOCATIONS, FRONT AND BACK, NEAR THE UPPER AND LOWER CORNERS OF THE RH APU FIREWALL REMOVABLE PANEL P/N 170-50263-401 ON AIRCRAFT N204NN. REFERENCE FIGURES 1, 2, 3, 4, AND 5 FOR DAMAGE LOCATION DETAILS. BOTH DAMAGE LOCATIONS CAN BE PERMANENTLY REPAIRED IN ACCORDANCE WITH SRM 53-31-21/REPAIR 02. THE TYPE III AND TYPE IV REPAIRS CAN BE USED ON THE WEB ON THE FRONT AND REINFORCEMENT ON THE BACK RESPECTIVELY BY CUTTING OUT THE DAMAGE AND INSTALLING DOUBLERS. BOTH REPAIR TYPES WILL REQUIRE THEIR OWN DOUBLERS. THE APU FIREWALL IS NOT FCS, BUT THIS REPAIR REQUIRES FOLLOW UP INSPECTIONS PER SRM 53-31-21/REPAIR 02. EA E175-53-1140.1 WILL BE ISSUED TO ACCOMPLISH THESE SUPPLEMENTAL FOLLOW UP INSPECTIONS OF THE REPAIR EVERY 10,000FC. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2798864
